On Schur's second partition theorem

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)127-132
Number of pages6
JournalGlasgow Mathematical Journal
Volume8
Issue number2
DOIs
StatePublished - Jan 1 1967

Fingerprint

Partition
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{b98194fbb53b4fdc83d16bf4cddf6548,
title = "On Schur's second partition theorem",
author = "Andrews, {George E.}",
year = "1967",
month = "1",
day = "1",
doi = "10.1017/S0017089500000197",
language = "English (US)",
volume = "8",
pages = "127--132",
journal = "Glasgow Mathematical Journal",
issn = "0017-0895",
publisher = "Cambridge University Press",
number = "2",

}

On Schur's second partition theorem. / Andrews, George E.

In: Glasgow Mathematical Journal, Vol. 8, No. 2, 01.01.1967, p. 127-132.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On Schur's second partition theorem

AU - Andrews, George E.

PY - 1967/1/1

Y1 - 1967/1/1

UR - http://www.scopus.com/inward/record.url?scp=0009921250&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009921250&partnerID=8YFLogxK

U2 - 10.1017/S0017089500000197

DO - 10.1017/S0017089500000197

M3 - Article

AN - SCOPUS:0009921250

VL - 8

SP - 127

EP - 132

JO - Glasgow Mathematical Journal

JF - Glasgow Mathematical Journal

SN - 0017-0895

IS - 2

ER -